# SDR 05027708

- Difficulty date: January 27, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N708BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32156222
- Condition: Defective
- Location: Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR RT PACK OVERPRESSURE.  MAINTENANCE REMOVED AND REPLACED PRSOV.
